Differential and Integral Equations
- Differential Integral Equations
- Volume 23, Number 5/6 (2010), 401-418.
Stability properties in the $\alpha-$norm of solutions of stochastic partial functional differential equations
In this paper, we study almost sure exponential stability and asymptotic stability in probability of mild solutions of stochastic partial functional differential equations in Hilbert spaces. The linear part is assumed to generate an analytic semigroup while the drift and diffusion terms satisfy a Hölder type condition with respect to the fractional power norm of the linear part.
Differential Integral Equations, Volume 23, Number 5/6 (2010), 401-418.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Govindan, T.E. Stability properties in the $\alpha-$norm of solutions of stochastic partial functional differential equations. Differential Integral Equations 23 (2010), no. 5/6, 401--418. https://projecteuclid.org/euclid.die/1356019302